RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 5, Pages 107–112 (Mi mz4780)  

This article is cited in 1 scientific paper (total in 1 paper)

Lower bounds of the integral modulus of continuity of a function in terms of its Fourier coefficients

S. A. Telyakovskii

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (422 kB)

English version:
Mathematical Notes, 1992, 52:5, 1149–1153

Bibliographic databases:

UDC: 517.518.45
Received: 17.01.1992

Citation: S. A. Telyakovskii, “Lower bounds of the integral modulus of continuity of a function in terms of its Fourier coefficients”, Mat. Zametki, 52:5 (1992), 107–112; Math. Notes, 52:5 (1992), 1149–1153

Citation in format AMSBIB
\Bibitem{Tel92}
\by S.~A.~Telyakovskii
\paper Lower bounds of the integral modulus of continuity of a function in terms of its Fourier coefficients
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 5
\pages 107--112
\mathnet{http://mi.mathnet.ru/mz4780}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1201958}
\zmath{https://zbmath.org/?q=an:0814.42004}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 5
\pages 1149--1153
\crossref{https://doi.org/10.1007/BF01236628}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LN81800017}


Linking options:
  • http://mi.mathnet.ru/eng/mz4780
  • http://mi.mathnet.ru/eng/mz/v52/i5/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Simonov, S. Yu. Tikhonov, “Embedding theorems in constructive approximation”, Sb. Math., 199:9 (2008), 1367–1407  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:297
    Full text:125
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020